# SDR AALA20150917021

- Difficulty date: September 18, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 59,851 hours, 7,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091142
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 DOOR AFT EXIT SIGN BASE FOUND DAMAGED.  LT NR 2 DOOR AFT EXIT SIGN BASE REPLACED & INSTALLATION TEST FOUND NORMAL IAW AMM 33-51-01.
